Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sign changes of Hecke eigenvalues of Siegel cusp forms of degree $ 2$


Authors: Ameya Pitale and Ralf Schmidt
Journal: Proc. Amer. Math. Soc. 136 (2008), 3831-3838
MSC (2000): Primary 11F46
Published electronically: June 2, 2008
MathSciNet review: 2425722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu(n)$, $ n>0$, be the sequence of Hecke eigenvalues of a cuspidal Siegel eigenform $ F$ of degree $ 2$. It is proved that if $ F$ is not in the Maaß space, then there exist infinitely many primes $ p$ for which the sequence $ \mu(p^r)$, $ r>0$, has infinitely many sign changes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46

Retrieve articles in all journals with MSC (2000): 11F46


Additional Information

Ameya Pitale
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019
Email: ameya@math.ou.edu

Ralf Schmidt
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019
Email: rschmidt@math.ou.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09364-7
PII: S 0002-9939(08)09364-7
Received by editor(s): May 15, 2007
Received by editor(s) in revised form: October 2, 2007
Published electronically: June 2, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.